# SDR AWXA0002097

- Difficulty date: August 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 400 hours, 165 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: L95F50603
- Part serial: A10826
- Condition: Fractured
- Location: Lt Wing Tank
- Part time: 400 hours, 165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 30 MIN AFTER DEPARTURE A CENTER TANK AUTO FEED FAULT OCCURRED.  LT MAIN FUEL QUANTITY WAS 1500 LBS LESS THAN THE RT SIDE.  LT SIDE CONTINUED FEEDING WITH LT FUEL TANK PUMPS OFF.  THE ACFT DIVERTED TO DFW.  MX FOUND THE CENTER TANK TO LT TANK OVER PRESSURE PROTECTOR FRACTURED.  THE OVER PRESSURE PROTECTOR WAS REPLACED.  AFTERWARDS THERE WAS STILL A SLIGHT AMOUNT OF INCREASE RT TANK VS LT TANK WITH ENGINES RUNNING AND BOTH RT TANK PUMPS ON, X-FEED OPEN. WITH X-FEED CLOSED OPERATION WAS NORMAL. MX REPLACED THE LT AIR RELEASE VALVE PER AMM 28-21-41. OPS CHECKS WERE GOOD.  VALVE, AIR RELEASE - MFG: FLIGHT REFUELING LTD P/N: FRH 280002, S/N FR238BF - LOC: LT WING - COND : LEAKING T.T.: 400 - T.C. : 165
